# SDR JJBA20210310048

- Difficulty date: March 10, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 38,078 hours, 25,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Frame 21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FLOOR BEAM (L) SUPPORT BRACKET CRACKED AFTER RM 21 STE 21R. REMOVED AND INSTALLED SUPPORT BRACKET.
